# SDR SCNA20250905363

- Difficulty date: August 16, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DAMAGE IN REFERENCE NRC 285 ELONGATED HOLES WERE FOUND IN FOLLOWING COMPONENTS  • FLOOR SUPPORT AT STA 993,  LBL 32 TO 44 • FLOOR SUPPORT AT STA 993, RBL 32 TO 44 • ANGLE FLOOR SUPPORT AT LBL 46, STA 966-986 • FLOOR SUPPORT AT LBL 16, STA 967-986 • INTERCOSTAL AT LBL 37, STA 986-1006 • INTERCOSTAL AT RBL 37, STA 986-1006       EMP 10001944 - • INTERCOSTAL AT RBL 37, STA 986-1006, • FLOOR SUPPORT AT LBL 16, STA 967-986 WERE DRILLED TO THE NEXT OVERSIZE PER B737-800 SRM 51-40-05-0G-0 AND •FLOOR SUPPORT AT STA 993, LBL 32 TO 44 • FLOOR SUPPORT AT STA 993, RBL 32 TO 44 • ANGLE FLOOR SUPPORT AT LBL 46, STA 966-986 • INTERCOSTAL AT LBL 37, STA 986-1006 WERE REPLACED PER B737-800 SRM 51-40-02-0G-0 AND B737-800 SRM 53-70-51-2R-4 REPAIR 4
